Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Black stools, Chrons disease - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Chron's Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1714 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   am having constipation and diaorrhia since past 3-1/2 months i ave been through endoscopic analysis , and it shows inflammation in antral mucosa, i have been taking the prescribed medicines but the problem is still very evident. this problem started with sudden constipation and abdominal pain, 3-1/2 months ago and then it was diagnosed as hydronephrosis. i am very horrified and afraid.... can it be any kind of cancer or crohn's disease... sometimes i also have black stools please help
Doctor :  
Doctor :  
plesae give me time to go through ur history
Doctor :  
i will need to ask few more questions
Doctor :  
can i proceed?
User :   yes sure sir
Doctor :  
please provide age and gender
User :   age 23
User :   gender male
Doctor :  
It seems you have moved out of the chat window. Please log in back if you have medical queries.
Doctor :   hi
Doctor :  
are u back?
Doctor :  
were you taking any antiinflammatory medications?
Doctor :  
are you taking any iron supplements?
Doctor :  
is there any blood in stools?
Doctor :  
do you have any vomiting?
Doctor :   are you there?
Doctor :  
I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor